# SDR SWAA2022032208945

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140BF HAS CORROSION / EVALUATED CORROSION FOUND TO BE OUT OF LIMITS OF SRM 53-00-53-1A-1 FIG 102 DAMAGE IS MORE THAN 20' TOTAL. FABRICATED NEW AFT CARGO PIT PANEL 140BF IAW B737-700 BOEING DWG 453A2610 REV E
